# SDR AUS20040477

- Difficulty date: May 25, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: CF680C2
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE THRUST REVERSER FAILED TO OPERATE ON SELECTION DURING LANDING. INVESTIGATION AND ENGINE GROUND RUN COULD NOT FAULT SYSTEM. SUSPECT CAUSED BY ICING.
